# SDR SWAA2021101223115

- Difficulty date: September 25, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 47,875 hours, 24,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB INTERCOSTAL CRACKED AT BS 500 +1; LBL 24.25; WL 156.5.  INTERCOSTAL REMOVED (BAFFLE) LOCATED BTW BS 500 - BS500A; LBL.24.25; WL 156.5 IAW SRM 51-40-02. NO ENTRIES IN SRM FOR ALLOWABLE DAMAGE PART WILL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02 PARAGRAFH 9.C.  RECEIVED NEW INTERCOSTAL(BAFFLE) P/N 143A7510-15.  LOCATED AND DRILLED BTW BS 500 - BS500A; LBL.24.25; WL 156.5 IAW SRM 51-40-05; DWG# 143A7505.  INSTALLED NEW INTERCOSTAL (BAFFLE) P/N 143A7510-15. BTW BS 500- 500A. IAW SRM 51-40-02; DWG#143A7505.
